На главную страницу
На главную страницу
На главную страницу
English page
English page
ФАНО России | РАН | Math-Net.Ru | ММО | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Проверка почты | Справка 

   
 Об институте
 Аттестация сотрудников
 Научная деятельность
 Публикации
 Правила оформления научных работ
 Администрация
 Ученый совет
 Диссертационные советы
 Отделы
Сотрудники 
 Аспирантура
 Научно-образовательный центр
 Совет молодых ученых
 Профком МИАН
 Семинары
 Конференции
 Мероприятия
 Издания МИАН
 In memoriam
 Фотогалерея МИАН
 Музей МИАН
 Реквизиты МИАН
 Устав МИАН
 Библиотека


    Адрес института
Адрес: Россия, 119991, Москва, ул. Губкина, д. 8
Тел.: +7(495) 984 81 41
Факс: +7(495) 984 81 39
Сайт: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

Посмотреть карту
Схема проезда

   
Буренков Виктор Иванович
(публикации за последние годы)
| по годам | научные публикации | по типам |



   2017
1. V. I. Burenkov, E. Liflyand, “On the boundedness of Hausdorff operators on Morrey-type spaces”, Eurasian Math. J., 8:2 (2017), 97–104  mathnet

   2016
2. В. И. Буренков, Т. В. Тарарыкова, “Аналог неравенства Юнга для сверток функций для общих пространств типа Морри”, Функциональные пространства, теория приближений, смежные разделы математического анализа, Сборник статей. К 110-летию со дня рождения академика Сергея Михайловича Никольского, Тр. МИАН, 293, МАИК, М., 2016, 113–132  mathnet (цит.: 1)  crossref  mathscinet  elib; V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  crossref  mathscinet  isi  elib  scopus
3. V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99  mathnet  isi
4. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Neumann Laplacian”, Math. Nachr., 289:17 (2016), 2133–2146  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
5. V. I. Burenkov, E. D. Nursultanov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, T. V. Tararykova, A. M. Temirkhanova, “EMJ: from Scopus Q4 to Scopus Q3 in two years?!”, Eurasian Math. J., 7:3 (2016), 6  mathnet  isi

   2015
6. N. Azzouz, V. I. Burenkov, A. Senouci, “A weighted Hardy-type inequality for $0<p<1$ with sharp constant”, Math. Inequal. Appl., 18:2 (2015), 787–799  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
7. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Dirichlet Laplacian”, Math. Nachr., 288:16 (2015), 1822–1833  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 5)  elib (cited: 1)  scopus

   2014
8. V. I. Burenkov, M. L. Goldman, “Necessary and sufficient conditions for the boundedness of the maximal operator from Lebesgue spaces to Morrey-type spaces”, Math. Inequal. Appl., 17:2 (2014), 401–418  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)
9. V. I. Burenkov, T. V. Tararykova, “On the spectrum of a nonlinear operator associated with calculation of the norm of a linear vector-functional”, Eurasian Math. J., 5:2 (2014), 132–138  mathnet
10. V. I. Burenkov, M. Otelbaev, “Comparison of the singular numbers of correct restrictions of elliptic differential operators”, Тр. ММО, 75, № 2, МЦНМО, М., 2014, 139–157  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 115–131  crossref  mathscinet  zmath  scopus
11. В. И. Буренков, Е. Д. Нурсултанов, Д. К. Чигамбаева, “Описание интерполяционных пространств для пары локальных пространств типа Морри и их обобщений”, Функциональные пространства и смежные вопросы анализа, Сборник статей. К 80-летию со дня рождения члена-корреспондента РАН Олега Владимировича Бесова, Тр. МИАН, 284, МАИК, М., 2014, 105–137  mathnet (цит.: 3)  crossref  elib; V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  crossref  isi (cited: 3)  elib  scopus

   2013
12. V. I. Burenkov, T. V. Tararykova, “On the 80th birthday of Professor Oleg Vladimirovich Besov”, Eurasian Math. J., 4:2 (2013), 5–9  mathnet  mathscinet
13. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet (cited: 4)  mathscinet (cited: 2)  zmath
14. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet (cited: 15)  mathscinet (cited: 4)  zmath
15. V. I. Burenkov, R. Oinarov, “Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space”, Math. Inequal. Appl., 16:1 (2013), 1–19  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 11)  elib (cited: 9)  scopus (cited: 13)
16. V. I. Burenkov, E. Feleqi, “Extension of the notion of a gap to differential operators defined on different open sets”, Math. Nachr., 286:5-6 (2013), 518–535  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 1)  scopus (cited: 1)

   2012
17. O. V. Besov, V. I. Burenkov, “To the memory of Academician Sergei Mikhailovich Nikol'skii”, Eurasian Math. J., 3:4 (2012), 6–9  mathnet  mathscinet  zmath
18. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I”, Eurasian Math. J., 3:3 (2012), 11–32  mathnet (cited: 16)  mathscinet (cited: 4)  zmath
19. V. I. Burenkov, E. Feleqi, “Spectral stability estimates for the eigenfunctions of second order elliptic operators”, Math. Nachr., 285:11-12 (2012), 1357–1369  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  scopus (cited: 3)
20. V. I. Burenkov, P. D. Lamberti, “Sharp spectral stability estimates via the Lebesgue measure of domains for higher order elliptic operators”, Rev. Mat. Complut., 25:2 (2012), 435–457  mathnet  crossref  mathscinet (cited: 10)  zmath  isi (cited: 10)  scopus (cited: 11)

   2011
21. V. I. Burenkov, M. Otelbaev, “On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators”, Eurasian Math. J., 2:1 (2011), 145–148  mathnet (cited: 2)  mathscinet (cited: 1)  zmath
22. V. I. Burenkov, P. Jain, T. V. Tararykova, “On boundedness of the Hardy operator in Morrey-type spaces”, Eurasian Math. J., 2:1 (2011), 52–80  mathnet (cited: 10)  mathscinet (cited: 3)  zmath
23. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, R. Ch. Mustafayev, “Boundedness of the Riesz potential in local Morrey-type spaces”, Potential Anal., 35:1 (2011), 67–87  mathscinet (cited: 16)  zmath  isi (cited: 33)  elib (cited: 11)  scopus (cited: 32)

   2010
24. V. I. Burenkov, A. Senouci, T. V. Tararykova, “Hardy-type inequality for $0<p<1$ and hypodecreasing functions”, Eurasian Math. J., 1:3 (2010), 27–42  mathnet (cited: 3)  mathscinet (cited: 1)  zmath
25. V. I. Burenkov, V. S. Guliyev, A. Serbetci, T. V. Tararykova, “Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces”, Eurasian Math. J., 1:1 (2010), 32–53  mathnet (cited: 17)  mathscinet (cited: 12)  zmath
26. В. И. Буренков, Е. Д. Нурсултанов, “Описание интерполяционных пространств для локальных пространств типа Морри”, Теория функций и дифференциальные уравнения, Сборник статей. К 105-летию со дня рождения академика Сергея Михайловича Никольского, Тр. МИАН, 269, МАИК, М., 2010, 52–62  mathnet (цит.: 14)  mathscinet (цит.: 5)  zmath  elib (цит.: 1); V. I. Burenkov, E. D. Nursultanov, “Description of interpolation spaces for local Morrey-type spaces”, Proc. Steklov Inst. Math., 269 (2010), 46–56  crossref  mathscinet  zmath  isi (cited: 13)  scopus (cited: 5)
27. G. Barbatis, V. I. Burenkov, P. D. Lamberti, “Stability estimates for resolvents, eigenvalues, and eigenfunctions of elliptic operators on variable domains”, Around the research of Vladimir Maz'ya. II, Int. Math. Ser. (N. Y.), 12, Springer, New York, 2010, 23–60  mathscinet (cited: 11)  zmath
28. V. I. Burenkov, A. Senouci, T. V. Tararykova, “Equivalent quasi-norms involving differences and moduli of continuity”, Complex Var. Elliptic Equ., 55:8-10 (2010), 759–769  mathscinet  zmath  isi (cited: 1)
29. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, R. Ch. Mustafayev, “Boundedness of the fractional maximal operator in local Morrey-type spaces”, Complex Var. Elliptic Equ., 55:8-10 (2010), 739–758  mathscinet (cited: 33)  zmath  isi (cited: 50)


Полный список публикаций
На главную страницу

© Математический институт им. В.А. Стеклова Российской академии наук, 2004–2017
Разработка и дизайн: Отдел КС и ИТ